# SDR BAGA2023080400001

- Difficulty date: August 4, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N198BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000692
- Aircraft time: 18,841 hours, 15,180 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT AFTER TAKEOFF WE GOT MULTIPLE PARKING BRAKE ON INDICATIONS WITH EICAS CAUTION MSG PRKG BRK NOT RELEASED. IT WENT AWAY AFTER 1 HOUR OF FLIGHT TIME. EMERGENCY DECLARED PRIOR TO LANDING  CORRECTIVE ACTION: PERFORMED TROUBLESHOOTING PER FIM 32-41-00-810-863-A. PERFORMED CHECK OF THE EMERGENCY PARKING BRAKE INDICATIONS PER AMM 45-45-00. INDICATION CHECKS FOUND GOOD. PERFORMED ELECTRICAL CHECKS PER FIM. ELECTRICAL CHECKS FOUND GOOD. PERFORMED OPS CHECK OF THE EMERGENCY/PARKING BRAKE SYSTEM PER AMM 32-44-00. OPS CHECK GOOD ALL BRAKE PISTONS OPERATE CORRECTLY. FAULT COULD NOT BE DUPLICATED.
